Discrete Mathematics & Theoretical Computer Science, Vol 3, No 4 (1999)

Font Size:  Small  Medium  Large
DMTCS vol 3 no 4 (1999), pp. 177-188

Discrete Mathematics & Theoretical Computer Science


Volume 3 n° 4 (1999), pp. 177-188

author:Nathalie Caspard
title:A characterization for all interval doubling schemes of the lattice of permutations
keywords:Permutations, lattice, bounded lattice, interval doubling schemes, arrow relations, linear extension, tableaux
abstract:The lattice Sn of all permutations on a n-element set has been shown to be bounded CAS, which is a strong constructive property characterized by the fact that Sn admits what we call an interval doubling scheme. In this paper we characterize all interval doubling schemes of the lattice Sn, a result that gives a nice precision on the bounded nature of the lattice of permutations. This theorem is a direct corollary of two strong properties that arealso given with their proofs.
reference: Nathalie Caspard (1999), A characterization for all interval doubling schemes of the lattice of permutations, Discrete Mathematics and Theoretical Computer Science 3, pp. 177-188
ps.gz-source:dm030405.ps.gz (49 K)
ps-source:dm030405.ps (134 K)
pdf-source:dm030405.pdf (98 K)

The first source gives you the `gzipped' PostScript, the second the plain PostScript and the third the format for the Adobe accrobat reader. Depending on the installation of your web browser, at least one of these should (after some amount of time) pop up a window for you that shows the full article. If this is not the case, you should contact your system administrator to install your browser correctly.
Automatically produced on Mon Nov 15 14:48:41 CET 1999 by novelli